# SDR TWAA9810717

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND IN CABIN DYE CHECK SHOWING 2 EACH CACKS IN LOWER FLANGE OF LONGERON 16R, AT STA 965 FORMER FRAME.  REMOVED CRACKED SECTION OF L16R AND FITTED AND INSTALLED NEW SECTION OF LONGERON PER SRM 53-02, FIG 18.  ACFT T:  77,783 HOURS.  ACFT TC:  84,471.  (X)
